# SDR SWAA2022050300615

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;LH AND RH SIDE CAP STRIPS CORRODED / [01] REMOVED AND REPLACED 2EA LH SIDE CAP STRIPS AND 1EA RH SIDE CAP STRIP IAW AMM 25-52-10.;[02] CORRECTED CAP STRIP P/N;[03] INSPECTED WORK PERFORMED.;[04] CERTIFIED
